A 1.5 YEAR OLD BOY WITH TOXIC EPIDERMAL NECROLYSIS LIKELY DUE TO IBUPROFEN

  • Mahrukh Javed Combined Military Hospital Multan/National University of Medical Sciences (NUMS) Pakistan
  • Moizza Tahir Combined Military Hospital Multan/National University of Medical Sciences (NUMS) Pakistan
  • Waseem Lehrasab Combined Military Hospital Multan/National University of Medical Sciences (NUMS) Pakistan
Keywords: Ibuprofen, erythema, rash, drug reaction, Toxic Epidermal Necrolysis

Abstract

One and half years old baby boy admitted with history of high grade fever, dry cough and malaise for 05 days. He was given syrup Ibuprofen 100mg at home for fever resulting in swollen face, eye and rash on upper back next day. Erythematous rash progressed to involve nearly 30% of body surface area on 2nd day. Oral ulcers developed on 3rd day. Local practitioner instructed mother to keep him at rest and treat with hydration. Co-Amoxiclav syrup was added whereas Ibuprofen was continued. Diagnosis of Toxic epidermal necrolysis secondary to ibuprofen was established upon presentation to CMH Multan.

Downloads

Download data is not yet available.
Published
2020-02-28
How to Cite
Javed, M., Tahir, M., & Lehrasab, W. (2020). A 1.5 YEAR OLD BOY WITH TOXIC EPIDERMAL NECROLYSIS LIKELY DUE TO IBUPROFEN. Pakistan Armed Forces Medical Journal, 70(1), 274-76. Retrieved from https://pafmj.org/index.php/PAFMJ/article/view/3933
Section
Case Reports